# SDR 2006UALA01037

- Difficulty date: May 28, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 41,613 hours, 15,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WAS PARTIALLY OPENED AND SLIDE PACK FELL OUT BUT DID NOT DEPLOY.    SERVICED DOOR 1 LEFT ASSIST BOTTLE AND REPLACED DIAPHRAGM.  REPLACED DOOR 1L SLIDE/RAFT ASSEMBLY.
